ID 99
Author
Ito, Yoshifumi Department of Mathematics, College of General Education The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
We realize partial mixed Fourier hyperfunctions and Frechet-space-valued partial mixed Fourier hyperfunctions as boundary values of (Frechet-space-valued) partially slowly increasing holomorphic functions. Then we prove the equivalence of the above and the correspondant realized independently by the duality method.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
26
Start Page
39
End Page
50
Sort Key
39
Published Date
1993-02-24
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology